American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Gregory F. Lawler. Conformal invariance and $2D$ statistical physics. Bull. Amer. Math. Soc. 46 (2009) 35-54. MR 2457071.
Abstract, references, and article information   
View Article: PDF

[2] Philippe Biane, Jim Pitman and Marc Yor. Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions. Bull. Amer. Math. Soc. 38 (2001) 435-465. MR 1848256.
Abstract, references, and article information   
View Article: PDF

[3] Daniel W. Stroock. Gaussian measures in traditional and not so traditional settings. Bull. Amer. Math. Soc. 33 (1996) 135-155. MR 1362627.
Abstract, references, and article information   
View Article: PDF

[4] J. W. Pitman and M. Yor. The asymptotic joint distribution of windings of planar Brownian motion. Bull. Amer. Math. Soc. 10 (1984) 109-111. MR 722863.
Abstract, references, and article information   
View Article: PDF

[5] Barry Simon. Instantons, double wells and large deviations. Bull. Amer. Math. Soc. 8 (1983) 323-326. MR 684899.
Abstract, references, and article information   
View Article: PDF

[6] S. I. Goldberg and C. Mueller. Brownian motion, geometry, and generalizations of Picard's little theorem. Bull. Amer. Math. Soc. 7 (1982) 259-263. MR 656207.
Abstract, references, and article information   
View Article: PDF

[7] Robert M. Anderson. A nonstandard representation for Brownian motion and Itô integration. Bull. Amer. Math. Soc. 82 (1976) 99-101. MR 0405581.
Abstract, references, and article information   
View Article: PDF

[8] Kai Lai Chung. Maxima in Brownian excursions. Bull. Amer. Math. Soc. 81 (1975) 742-745. MR 0373035.
Abstract, references, and article information   
View Article: PDF

[9] D. L. Burkholder. $H^p$ spaces and exit times of Brownian motion. Bull. Amer. Math. Soc. 81 (1975) Part 1:556-558. MR 0362519.
Abstract, references, and article information   
View Article: PDF

[10] Daniel W. Stroock. On a conjecture of M. Kac. Bull. Amer. Math. Soc. 79 (1973) 770-775. MR 0322345.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1